# SDR 04FDEA00971

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP BETWEEN 3 AND 4 SEAT TRACK FROM CENTER LINE, FLOOR PLATE PANEL HAS 3EA AREA OF CORROSION BETWEEN FR25 AND FR26.  BLENDED OUT COROSION FOUND TO BE OUT OF LIMITS IWA A300-600 SRM 51-74-10 AND 53-10-00.  REMOVED THRUST PLATE AND REINSTALLED OLD ANGLE FROM PLATE AND RE-INSTALLED ON NEW PLATE IAW A300-600 SRM 51-72-10 AND 51-40-21, AND INSTALLED NEW THRUST PLATE IAW A300-600 SRM 51-72-10 ABD 51-40-21.
